# SDR SWAA2025120341409

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 23,850 hours, 12,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE BROKEN.   RESECURED FWD ENTRY DOOR ASSIST HANDLE IAW AMM 52-11-31.
